# SDR UALA2012040202049

- Difficulty date: March 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,356 hours, 15,978 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S SLIDING WINDOW'S VISIBILITY IS IMPAIRED.  CLEANED WINDOW FOR BETTER FLIGHT VISIBILITY, WINDOW WITHIN LIMITS.  BUBBLES DO NOT IMPAIR FLIGHT VISIBILITY.
